# SDR AALA202306266440

- Difficulty date: June 24, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N829AN
- Make and model: Boeing 787-9
- Aircraft serial: 40651
- Aircraft time: 22,919 hours, 2,783 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 19090008
- Part serial: 1740
- Condition: Cracked
- Location: Zone 200 - Fuse
- Part time: 22,912 hours, 2,782 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT CRUISE FL 370 FIRST OFFICERÏ¿½S SIDE WINDOW CRACKED. NO ARCING OBSERVED, CO-ORDINATED WITH MAINTENANCE, DESCENDED TO FL 250 TO RELIEVE DIFFERENTIAL PRESSURE. EMERGENCY DECLARED; FLIGHT LANDED SAFELY AT LHR. MAINTENANCE REPLACED FIRST OFFICERÏ¿½S #2 WINDSHIELD PER JOB CARD (AALA202306266440) AND REPLACED WINDOW HEART PROTECTION UNIT PER AMM 30-41-03 (AALA202306261470). ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
